# SDR 96ZZZX4257

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721105
- Condition: Failed
- Location: M/R
- Part time: 91 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROKE ADJUSTMENT ON ACTUATOR ASSY INOPERATIVE.  INTERNAL MECHANISM FELL APART.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
